# SDR SWIA201335433

- Difficulty date: November 16, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 29,804 hours, 25,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS202 FWD LT SIDE IS CRACKED ABOVE PARKING BRAKE CONTROL ROD.  C-CHECK PERMANENTLY REPAIRED FS 202 FWD LT SIDE CRACK AT PARKING BRAKE CONTROL ROD PASS THRU IAW REO.
